Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Using dual filter respirator, felt unfocused and had loud ringing while staining fence. Tired

I was using dual filter respirator that I had used 5 weeks prior when staining about 70 feet of wood fence. It was wraped in a plastic grocery bag for 5 weeks. 4 days ago I was staining a piece of the same fence and using the respirator. Within acouple of minutes I was somewhat unfocused and had a louder ringing in my ears. I m also feeling more tired but with less ringing in the ears. Thank you , Jim
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

Any sudden ringing or tinnitus in the ear should be immediately investigated
-get an full audiometric assessment done
-get a CT of the temporal bones done
-get a CT brain done
-get a full blood profiling done

get these and get back to me or any ENT with the reports

Meanwhile you can try steam inhalation also

hope this helps


Dr Sriram Nathan
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor